# SDR SWAA2023030695232

- Difficulty date: January 25, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 CENTER PANEL BREAK IS CRACKED COMMON TO FWD HI-LOK AT LBL 1<[01] REMOVED AND REPLACED FLOOR BOARD CENTER PANEL BREAK AT BS540 LBL1; AND MATCHED DRILLED FLOOR BOARD HOLES IAW SRM 51-40-02 AND SRM 51-40-05;[02] CERTIFIED CORRECTIVE ACTION 1;[03] NO ALLOWABLE DAMAGE STATED IN THE SRM. PART REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 AND BOEING DWG 143A0060.;[04] CERTIFIED CORRECTIVE ACTION 3;[05] VERIFIED CORRECTIVE ACTION STEPS 1 AND 3.;[06] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
